×

zbMATH — the first resource for mathematics

On the maximality of the orthogonal groups in the symplectic groups in characteristic two. (English) Zbl 0415.20033

MSC:
20G15 Linear algebraic groups over arbitrary fields
20E28 Maximal subgroups
11E04 Quadratic forms over general fields
11E16 General binary quadratic forms
11E57 Classical groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: ?l?ments de Math?matique, Livre II: Alg?bre, Chap. 9. Formes sesquilin?aires et formes quadratiques. Paris: Hermann 1959 · Zbl 0102.25503
[2] Chevalley, C.C.: The algebraic theory of spinors. New York: Columbia University Press. 1954 · Zbl 0057.25901
[3] Dieudonn?, J.: La g?om?trie des groupes classiques, 3rd ed. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0221.20056
[4] Dieudonn?, J.: Sur les groupes classiques, 3rd ed. Paris: Hermann 1967
[5] Dye, R.H.: Interrelations of symplectic and orthogonal groups in characteristic two. J. Algebra59, 202-221 (1979) · Zbl 0409.20033 · doi:10.1016/0021-8693(79)90157-1
[6] Kaplansky, I.: Fields and rings. Chicago-London: The University of Chicago Press 1969 · Zbl 0184.24201
[7] Pollatsek, H.: First cohomology groups of some linear groups over fields of characteristic 2. Illinois J. Math.15, 393-417 (1971) · Zbl 0218.20039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.